# SDR UPS04843263

- Difficulty date: September 3, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, POSSIBLE CRACK IN UPPER WING SKIN (LT) AT FASTENER ON AFT SIDE OF STRINGER 15, JUST O/B OF RIB AT XRS 74.  NDT VERIFIED CRACK 1 INCH IN LENGTH.  CUT OUT DAMAGED AREA 1.375 INCH DIAMETER.  NDT VERIFIED NO CRACKS NOTED AT CUT OUT.  FABRICATED REPAIR DOUBLER & FILLER AND INSTALLED IAW DC-8 SRM 57-2-1.
